# SDR R61A2023071200389

- Difficulty date: June 16, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 22,746 hours, 15,437 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEER CLIP AT FR88 BETWEEN STR. 27-28R.REMOVED AND REPLACED SHEAR CLIP AT FR88 BETWEEN STR. 27-28R. REF EMB SRM 51-40-08. SEE WIP'S AND TASKS FOR WORK PERFORMED.
